Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 91, NWS Milwaukee, WI

December 2, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 2, 2012, 3:54 PM CST. It took effect at Dec 3, 2012, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2012, 3:54 PM CST (21:54 UTC)
In effect from
Dec 3, 2012, 12:00 PM CST
Expired
Dec 4, 2012, 4:00 AM CST
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WHUS73 KMKX 022154
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CST SUN DEC 2 2012

...INCREASING SOUTH WINDS AND WAVES MONDAY...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS IN SOUTHEAST
WISCONSIN ON MONDAY. THE SOUTH WINDS WILL BUILD HIGH WAVES BY LATE
MONDAY AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT
MONDAY EVENING AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW
SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY NIGHT. 

LMZ643>646-030600-
/O.NEW.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 PM CST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 4 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO
4 AM CST TUESDAY. 

* WINDS: SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS
  EARLY MONDAY AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY
  MIDNIGHT MONDAY NIGHT.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 6 FEET MONDAY
  AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
7 follow-up statements
889 
WHUS73 KMKX 030343
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 PM CST SUN DEC 2 2012

...INCREASING SOUTH WINDS AND WAVES MONDAY...

.LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING
INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS ON MONDAY. THE
SOUTH WINDS WILL BUILD HIGH WAVES BY LATE MONDAY AFTERNOON. WINDS
WILL TURN TO THE WEST BEHIND A COLD FRONT MONDAY EVENING AND
DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY
CONDITIONS LATE MONDAY NIGHT.

LMZ643>646-031145-
/O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 PM CST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO
4 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM
CST TUESDAY. 

* WINDS: SOUTHEAST 5 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS
  EARLY MONDAY AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY
  MIDNIGHT MONDAY NIGHT.

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 6 FEET MONDAY AFTERNOON... 
  THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
384 
WHUS73 KMKX 030914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CST MON DEC 3 2012

...INCREASING SOUTH WINDS AND WAVES MONDAY...

.LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL  BRING
INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY. THE SOUTH
WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG THIS MORNING.
THEN THE WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON. WINDS
WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING AND
DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY
CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST TOWARDS JAMES
BAY CANADA.

LMZ643>646-031715-
/O.NEW.KMKX.MF.Y.0012.121203T0914Z-121203T1500Z/
/O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY
TO 4 AM CST TUESDAY. 

* WINDS: SOUTHEAST 10 TO 15 KNOTS BECOMING SOUTH 15 TO 25 KNOTS
  EARLY THIS AFTERNOON. WINDS WILL BECOME WEST 10 TO 20 KNOTS BY
  MIDNIGHT MONDAY NIGHT.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON...
  THEN SUBSIDING TO 1 TO 3 FEET LATE MONDAY NIGHT.

* VISIBILITY:  LOWERING TO AROUND 1/2 MILE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
149 
WHUS73 KMKX 031516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST MON DEC 3 2012

...INCREASING SOUTH WINDS AND WAVES TODAY...

.LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL 
BRING INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY.
THE SOUTH WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG
OVER THE RELATIVELY COOL WATER. VISIBILITY WILL BE REDUCED TO LESS
THAN 1 MILE IN AREAS THROUGH THE AFTERNOON. 

THE SOUTHERLY WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON.
WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING
AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT
ADVISORY CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST
TOWARDS JAMES BAY CANADA.

LMZ643>646-032330-
/O.EXP.KMKX.MF.Y.0012.000000T0000Z-121203T1500Z/
/O.NEW.KMKX.MF.Y.0013.121203T1516Z-121203T2200Z/
/O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY
  MIDNIGHT TONIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON... 
  THEN SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

* VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE
  THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
506 
WHUS73 KMKX 031518
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 AM CST MON DEC 3 2012

...INCREASING SOUTH WINDS AND WAVES TODAY...

.LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER WILL BRING
INCREASING SOUTHERLY WINDS TO THE NEARSHORE WATERS TODAY. THE
SOUTH WINDS WILL BRING INCREASING MOISTURE RESULTING IN FOG OVER
THE RELATIVELY COOL WATER. VISIBILITY WILL BE REDUCED TO LESS
THAN 1 MILE IN AREAS THROUGH THE AFTERNOON.

THE SOUTHERLY WINDS WILL BUILD HIGH WAVES BY LATE THIS AFTERNOON.
WINDS WILL TURN TO THE WEST BEHIND A COLD FRONT LATE THIS EVENING
AND DIMINISH OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT
ADVISORY CONDITIONS LATE TONIGHT AS THE LOW LIFTS NORTHEAST
TOWARDS JAMES BAY CANADA.

LMZ643>646-032330-
/O.CON.KMKX.MF.Y.0013.000000T0000Z-121203T2200Z/
/O.CON.KMKX.SC.Y.0091.121203T1800Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM
CST TUESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY 
  MIDNIGHT TONIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON... 
  THEN SUBSIDING TO 1 TO 3 FEET LATE TONIGHT. 

* VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE
  THROUGH THE AFTERNOON. VISIBILITIES ARE EXPECTED TO IMPROVE LATE
  THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
793 
WHUS73 KMKX 032144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CST MON DEC 3 2012

...GUSTY SOUTH WINDS AND HIGH WAVES WILL DIMINISH TONIGHT...

.LOW PRESSURE TRACKING ACROSS THE U.S./CANADIAN BORDER IS
BRINGING GUSTY SOUTHERLY WINDS TO THE NEARSHORE WATERS THIS
AFTERNOON. THE SOUTH WINDS BRINGING INCREASING MOISTURE IS RESULTING
IN FOG OVER THE RELATIVELY COOL WATER. VISIBILITIES LESS THAN ONE
MILE ARE NOT EXPECTED TO IMPROVE UNTIL AFTER A COLD FRONT SWEEPS
ACROSS THE REGION LATE THIS EVENING.

WINDS WILL TURN TO THE WEST BEHIND THE COLD FRONT AND DIMINISH
OVERNIGHT. WAVES WILL SUBSIDE BELOW SMALL CRAFT ADVISORY
CONDITIONS LATE TONIGHT WITH THE OFFSHORE FLOW AS THE LOW LIFTS
NORTHEAST TOWARDS JAMES BAY CANADA.

LMZ643>646-040545-
/O.EXT.KMKX.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS BY 
  MIDNIGHT TONIGHT. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

* VISIBILITY: LESS THAN ONE MILE WITH AREAS LESS THAN 1/2 MILE
  THROUGH EARLY EVENING. VISIBILITIES ARE EXPECTED TO IMPROVE WITH
  THE PASSAGE OF A COLD FRONT LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
779 
WHUS73 KMKX 040320
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
920 PM CST MON DEC 3 2012

...WINDS SHIFTING TO THE WEST BEHIND COLD FRONT...

.A COLD FRONT MOVING THROUGH THE NEARSHORE WATERS LATE THIS
EVENING WILL CAUSE WINDS TO VEER FROM SOUTHWEST TO WEST IN ITS
WAKE. THOSE WEST WINDS WILL BE GUSTY AT TIMES INTO THE OVERNIGHT
HOURS. DESPITE THE OFFSHORE FLOW...THE WAVES WILL TAKE SOME TIME
TO SUBSIDE.  

LMZ643>646-041000-
/O.CAN.KMKX.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
920 PM CST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM CST TUESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS...BECOMING WEST 10 TO 20 KNOTS
  BETWEEN 10 PM AND MIDNIGHT.  

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
074 
WHUS73 KMKX 041003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST TUE DEC 4 2012

...WEST WINDS AND WAVES HAVE SUBSIDED...

.WEST WINDS EASED OVERNIGHT TO BELOW SMALL CRAFT CRITERIA. WITH
THE OFFSHORE FETCH AND LOWER WIND SPEEDS./..WAVES HAVE FALLEN
BELOW CRITERIA AS WELL IN THE NEARSHORE WATERS. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. WIND GUSTS MAY
APPROACH CRITERIA FOR A TIME LATE THIS MORNING INTO THE
AFTERNOON...ESPECIALLY NORTH OF MILWAUKEE.

LMZ643>646-041115-
/O.EXP.KMKX.SC.Y.0091.000000T0000Z-121204T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CST TUE DEC 4 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS
MORNING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:45 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Dec 2, 2:45 PM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT SUN DEC 2 2012

.VERY SHORT TERM...TONIGHT AND MONDAY.

MAIN CHALLENGE FOR TONIGHT IS FOG POTENTIAL.

HIGH PRESSURE OVER WISCONSIN WILL MOVE EAST OVERNIGHT AND THE
SURFACE PRESSURE GRADIENT AND SOUTHERLY WINDS WILL INCREASE WITH
APPROACHING LOW PRESSURE FROM THE DAKOTAS. 925MB TEMPS WILL SLOWLY
INCREASE AFTER MIDNIGHT...AND ISENTROPIC LIFTING WILL BEGIN ACROSS
SOUTHERN WI. DEWPOINTS WILL ALSO RISE...ESPECIALLY IN SOUTH CENTRAL
WI...WITH THE MOISTURE BEING TRANSPORTED UP FROM THE PLAINS.

THE INCREASING DEWPOINTS IN SOUTH CENTRAL WI COULD LEAD TO FOG
FORMATION LATER TONIGHT. HOWEVER...THE INCREASING LOW LEVEL WINDS
COULD CAUSE JUST ENOUGH STIRRING TO INHIBIT DENSE FOG.
THEREFORE...NOT ENOUGH CERTAINTY TO GO WITH ANY FOG HEADLINES.

MEANWHILE...WINDS ARE NOW TURNING AROUND FROM THE EAST THIS
EVENING...BRINGING HAZE TO THE LAKESHORE AREAS. EXPECT A STRATUS
DECK TO FORM IN SOUTHEAST WI LATE THIS EVENING DUE TO THE ADDITIONAL
LAKE MOISTURE. HOWEVER... DENSE FOG COULD DEVELOP SOMETIME THIS
EVENING GIVEN THE LIGHT WINDS. AGAIN...TOO MUCH UNCERTAINTY FOR A
HEADLINE DECISION AT THIS TIME.

925MB TEMPS INCREASE ABOUT 2 TO 3C TONIGHT UP TO 12C IN SOUTHERN WI
AROUND 12Z MON. THEY SHOULD FURTHER INCREASE TO 13 TO 14C BY 18Z
AHEAD OF THE COLD FRONT. ASSUMING MOIST ADIABATIC PROFILE UP TO
925MB WITH THESE CONSERVATIVE-SIDED TEMPS SHOWS MAX TEMPS SHOULD BE
AROUND 61F. WENT WITH THIS CONSERVATIVE TEMP FCST GIVEN EXPECTED
CLOUD COVER. THERE IS A GOOD CHANCE THAT IT WILL BE CLOUDY ALL DAY
LONG.

THE WEAKER FORCING AND LOW LEVEL SATURATION BELOW AN INVERSION IN
THE MORNING SHOULD LEAD TO DRIZZLE. THERE COULD BE A FEW AREAS OF
RAIN AS WELL...GIVEN THAT IT WILL BE ACCOMPANIED BY A WEAK
SHORTWAVE. THE STRONGER FORCING WITH THE MAIN UPPER SHORTWAVE AND
SURFACE TROUGH AND COLD FRONT SHOULD BRING AN AREA OF RAIN SHOWERS.
THE NAM IS CONSISTENT IN SHOWING SURFACE BASED CAPE UP TO 700 J/KG
WITH THE FRONT...SO KEPT THE ISOLATED THUNDER MENTION MON AFTERNOON.

.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY.

WILL BUMP UP POPS TO LIKELY IN THE EAST MONDAY EVENING AS STRONG
COLD FRONT SWEEPS THROUGH. EXPECT SURFACE DEWPTS TO INCREASE INTO
THE LOW TO MID 50S RESULTING IN ELEVATED CAPES INCREASING TO AROUND
500 J/KG. SYNOPTIC SCALE LIFT ASSOCIATED WITH RIGHT ENTRANCE REGION
PASSES ACROSS SOUTHEAST WISCONSIN ABOUT THE SAME TIME AS LOW TO MID
LEVEL FRONTOGENETICAL ASSOCIATED WITH FRONTAL BOUNDARY.  WITH PWAT
VALUES RETURNING TO AROUND ONE INCH...THINK PIECES IN PLACE FOR
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO AFFECT SOUTHEAST WI
DURING THE EVENING.

SYNOPTIC SCALE FORCING SWEEPS RAPIDLY OFF TO THE EAST DURING THE
EVENING AS DRIER...COLDER AIR SURGES IN BEHIND THE FRONT.  SECONDARY
SURGE OF COLD AIR CONTINUES TO SLOW ITS SOUTHWARD PROGRESSION.
RETURN OF SUNSHINE AND WESTERLY BREEZES WILL RESULT IN ANOTHER ABOVE
NORMAL DAY ON TUESDAY...HOWEVER DAYTIME TEMPERATURES WILL BE 10 TO
15 DEGREES COOLER THAN MONDAY.  THE COLDER AIR WILL SETTLE IN
TUESDAY NIGHT AND LINGER THROUGH WEDNESDAY AS WEAK HIGH PRESSURE
PASSES THROUGH.

THE CENTER OF THE HIGH WILL PASS TO THE NORTH RESULTING IN LIGHT
ONSHORE FLOW DEVELOPING.  THE DELTA-T WILL INCREASE TO AROUND
11C...BUT AVAILABLE MOISTURE IS EXPECTED TO REMAIN SHALLOW AND BELOW
2K FEET. LOW LEVEL WINDS WILL REMAIN LIGHT SO FOR NOW...JUST
EXPECTING SCT LAKE STRATUS TO AFFECT SHORE AREAS ON WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.

STILL APPEARS BROADSCALE TROUGHING WILL DEVELOP OVER NORTHERN CONUS
DURING THIS PERIOD. GFS 5DAY 500H ANOMOLIES SHOWS CURRENT LARGE
POSITIVE 500H ANOMOLY TO BE REPLACED BY SEASONAL 500H HEIGHTS OVER
NEXT WEEKEND WITH UPSTREAM EMBEDDED TROF OVER NORTHERN PLAINS ARCING
INTO THE SOUTHWEST. HENCE STILL EXPECT COLDER CONDITIONS TO OOZE
INTO SRN WI THU NGT AND FRI AND LINGER THROUGH THE REST OF THE
PERIOD.  WILL IGNORE 06Z DETERMINISTIC GFS WHICH BRINGS THE WARMER
AIR BACK INTO WI OVER THE WEEKEND...AHEAD OF SHORT WAVE...AND LATEST
12Z GFS TRENDING COLDER. LEANING MORE ON ECMWF WHICH CARRIES WEAKER
CLIPPER-TYPE SYSTEM SOUTHEAST ACROSS NORTHERN PLAINS...EVENTUALLY
REACHING WESTERN GREAT LAKES LATE IN THE WEEKEND INTO EARLY NEXT
WEEK. WITH A STRONG BAROCLINIC ZONE SAGGING WELL SOUTH OF THE AREA
ALONG WITH THE DEEPER MOISTURE...SRN WI WILL BE ON THE NORTHERN
FRINGE BUT WILL BE SUSCEPTIBLE TO PASSING WEAKER SYSTEMS IN
NORTHWEST FLOW.  LAST SEVERAL RUNS OF THE ECMWF HAVE BEEN WAFFLING
ON TIMING OF WEAK CLIPPER-TYPE SYSTEM...BUT THINKING THREAT FOR -SN
WL BE INCREASING OVER THE WEEKEND...INTO FIRST DAYS OF NEXT WEEK.

EARLIER IN THE PERIOD...WARM AIR ADVECTION BEGINS IN EARNEST WED
NGT WITH 50KT LOW LEVEL JET PUNCHING INTO WESTERN AND CENTRAL WI.
GFS REMAINS WETTEST MOSTLY ACROSS NORTHERN WI WED NGT.  FORECAST
SOUNDINGS FOR THIS AREA SHOW QUITE A BIT OF DRY AIR IN THE LOW
LEVELS...LIMITING PRECIP THREAT.  IF COLUMN WERE TO SATURATE...LOOKS
LIKE THE LOWEST 2K FEET WOULD BE SEVERAL DEGREES ABOVE FREEZING.
HENCE FOR NOW WL CONTINUE SMALL POPS FOR -RA WED NGT.  BETTER CHANCE
FOR -SHRA ON THU AND THU NGT AS WEAK 500H SHORT WAVE TROUGH AND SFC
BOUNDARY MOVE THRU WI WITH COLDER AIR SETTLING INTO SRN WI ON FRI.

&&

.AVIATION /00Z TAFS/...

LIFR FOG/STRATUS WILL BE POSSIBLE AGAIN DURING THE EARLY MORNING
HOURS MONDAY AS SOUTH WINDS BRING MORE MOISTURE BACK INTO SOUTHERN
WISCONSIN. GUIDANCE SHOWS FOG BECOMING DENSE AT ALL TAF SITES
09Z-12Z MON MORNING. DID NOT GO THAT LOW IN THE TAFS SINCE WINDS
WILL BE INCREASING RIGHT AS THE MOISTURE ARRIVES...MAKING DENSE FOG
LESS LIKELY. LOW STRATUS WILL BE THE MORE LIKELY SCENARIO.

&&

.MARINE...

SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM DEVELOPING IN THE
NORTHERN PLAINS WILL INCREASE ON MONDAY...BUILDING HIGHER WAVES.
WINDS WILL BECOME WEST BEHIND THE COLD FRONT AFTER MIDNIGHT MONDAY
NIGHT AND WAVES WILL DIMINISH. A SMALL CRAFT ADVISORY IS IN EFFECT
FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT.

&&

.CONFIDENCE...
TONIGHT AND MONDAY...LOW TO MEDIUM.
MONDAY NIGHT...MEDIUM.
TUESDAY AND WEDNESDAY...HIGH.
WEDNESDAY NIGHT...LOW TO MEDIUM.
THURSDAY AND THURSDAY NIGHT...MEDIUM.
FRIDAY AND FRIDAY NIGHT...HIGH.
SATURDAY AND SUNDAY...LOW TO MEDIUM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY LMZ643>646 FROM 18Z/03 TO 10Z/04.

&&

VERY SHORT TERM/AVIATION/MARINE...MRC
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Dec 2, 3:13 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST SUN DEC 2 2012

WIZ046-047-051-052-056>060-062>072-032115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
313 PM CST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG IS POSSIBLE TONIGHT DUE TO LIGHT WINDS AND CLEAR SKIES DURING
THE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

DENSE FOG IS POSSIBLE EARLY MONDAY MORNING AS A WARM FRONT ACROSS
NORTHERN ILLINOIS LIFTS NORTH.

SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST WISCONSIN
MONDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT MOVING ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-032115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
313 PM CST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG IS POSSIBLE TONIGHT DUE TO LIGHT WINDS AND LINGERING LOW
LEVEL MOISTURE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

AREAS OF DENSE FOG ARE POSSIBLE MONDAY MORNING AS A WARM FRONT
OVER FAR SOUTHERN LAKE MICHIGAN LIFTS NORTHWARD.

BRISK WINDS AND INCREASING WAVES ARE EXPECTED AHEAD OF A STRONG
COLD FRONT THAT WILL BE MOVING ACROSS LAKE MICHIGAN MONDAY
EVENING. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR MONDAY
AFTERNOON THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE
EXPECTED AHEAD OF THE FRONT MONDAY EVENING.

GUSTY WEST TO NORTHWEST WINDS AFTER THE FRONT PASSES MAY REQUIRE
THE SMALL CRAFT ADVISORY TO BE EXTENDED THROUGH TUESDAY.

WWW.WEATHER.GOV/MKX

KAVINSKY

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.